# SDR SWAA2024082821998

- Difficulty date: August 2, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 26,776 hours, 13,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERCOSTAL BETWEEN STAS 947-967; RBL 50.<[01] REMOVED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] RII- C/W INSPECTION AS REQUIRED C/A #1. DAVID BELL (TECHNICIAN); 02-AUG-2024 22:26 UTC REMOVED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[03] REMOVED INTERCOSTAL BETWEEN STA?S 947-967; RBL 50 PER SRM 51-40-02;[04] RECIEVED NEW PART MATCH DRILLED PER SRM 51-40-02 AND INSTALLED CLICK BOND NUT PLATES PER SRM 51-40-10 AT TIME 1600 AND DATE AUGUST 08 2024.;[05] REQUIRES PULL TEST AND INSTALLATION.;[06] C/W INSP. RECIEVED NEW PART MATCH DRILLED PER SRM 51-40-02 AND INSTALLED CLICK BOND NUT PLATES PER SRM 51-40-10 AT TIME 1600 AND DATE AUGUST 08 2024.;[07] OK TO INSTALL NEW INTERCOSTAL BETWEEN STA. 947-967; RBL 50;[08] REMOVED AND REPLACED DAMAGED INTERCOSTAL PER SRM 51-40-05 AND SRM 51-40-02.;[09] RII INSPECTED AS REQUIRED. CORRECTIVE ACTION #8
